Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2019 year

New bounds for linear codes of covering radii 2 and 3, Cryptography and Communications, Special Issue on Coding Theory and Applications, Vol. 11,No. 5, pp 903–920, 2019

Go to publication

Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site